| Model Number |
0273 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out of range shock impedance measurements.Technical services (ts) was consulted as the lead was scheduled for replacement but for an unknown reason.Ts reviewed the lead and determined there were multiple red alerts for out of range spikes with daily variability in testing.Ts noted that the lead was stable since implant in impedance measurements and only noted a few spikes.Subsequently, the lead was explanted, and a new lead was successfully implanted.No additional adverse patient effects were reported.This rv lead is no longer in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.